Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pancreas
Sep 5, 2005

I have been experiencing pacreatits off and on before my new meds kaletra and Fuzion, i have been hospitilized and found scaring on my pancreas, since then I have been told i only had risidual markings. but have experienced battle with pancreatis fevers and pain twice since then. trycglicerids and cholestrol have been high 400/4000 have been placed on gambazil pill for cholesterol/ fish oil capsules on side. this has helped with reduction. But would like to know what else to do to help better guide my doctors and myself.

Response from Dr. Henry

Once the pancreas has been irritated in some patients they continue to be bothered with ir from a range of irritants. Elevated triglycerides can trigger the irritation (Kaletra can increase triglycerides but often needed from the HIV perspective). Avoiding alcohol, special diet, sometimes use of pancreatic enzymes supplements, and sometimes other lipid lowering drugs (such as a statin or niacin or fish oil) can help certain patients. KH



Previous
PEP medication?
Next
Will i get lipo in my face also?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement